It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arthritis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-23-2004, 06:04 AM   #1
Veteran
(female)
 
Join Date: Oct 2003
Location: Anchorage AK
Posts: 360
Ladywolfe HB User
Meds and Weight Gain?

Hello everyone.

I hope you're all having a pain-free day today.

I have a question about the medications I am on, and whether or not they cause weight gain (if any of you have taken them before).

I'm on: Sulfazine 3x day
Relafen 2x day
Ultram 4x a day (usually 3, though - unless pain is really bad)

Has anyone been on these meds and noticed weight gain? I'm not talking about water retention, but just...all of a sudden packing on weight?

If you have, has anything helped - short of going off the meds and switching to something else?

I'm sure the meds I'm taking now will not help me forever, and I'll have to change to something else, but for right now they are helping me a lot.

Thank you all in advance for your responses.

Have a great day

 
Sponsors Lightbulb
   
Old 03-26-2004, 02:24 PM   #2
Mara
Guest
 
Posts: n/a
Re: Meds and Weight Gain?

Wish I could help you but am not familiar with those medications. What's all of a sudden, a week a month? I gained wt. over time while taking my meds.
I hope someone posting here can help.

ps; On the outside chance of a change in bowel, when I took the Ultrum (and others for an injury) it caused me problems in that dept. Keep hydrated. If you have a problem with regularity when taking some meds a stool softner needs to be ordered to offset the side affects blah-d-blah...blah

Bumperoo

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Severe Insomnia, nightmares and meds Bilbo Sleep Disorders 52 08-17-2010 09:53 AM
Frustrated with weight gain & meds regimen & diet Beccaboo1970 Fibromyalgia 13 08-12-2009 08:25 AM
Pain Meds and weight gain/loss emmie54 Pain Management 21 07-03-2009 04:10 AM
Medication weight gain? Today's appt Daises28 Mental Health 10 07-02-2009 06:39 PM
Ringing In Ears and Blood Pressure Meds chablis3 High & Low Blood Pressure 21 12-27-2007 06:19 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!